A. K. Katsaras, "Completely regular fuzzifying topological spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 354173, 17 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3781
Completely regular fuzzifying topological spaces
Some of the properties of the completely regular fuzzifying topological spaces are investigated. It is shown that a fuzzifying topology is completely regular if and only if it is induced by some fuzzy uniformity or equivalently by some fuzzifying proximity. Also, is completely regular if and only if it is generated by a family of probabilistic pseudometrics.
Copyright © 2005 A. K. Katsaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.